# SDR SIMA201033303

- Difficulty date: November 23, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 25,143 hours, 24,246 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 12021065001
- Condition: Gouged
- Location: Pax Door
- Part time: 25,143 hours, 24,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND PASSENGER DOOR SKIN GOUGED ON THE AFT EDGE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH PERMANENT REPAIR OF DOOR SKIN IAW ENGINEERING ORDER EM-5200-261.  THE AIRCRAFT WAS RETURNED TO SERVICE.
